# SDR SWAA961264

- Difficulty date: November 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N320SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23341
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mopsill
- Condition: Corroded
- Location: Bs 947-986
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D- CHECK, FOUND AFT GALLEY DOORWAY MOPSILL CORRODED FROM BS 947 TO 986 AND AT FWD SERVICE DOOR MOPSILL FROM BS 294 TO 338.  REPAIRED PER BOEING SRM.
